# SDR DALA2019120547085

- Difficulty date: December 4, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 59,921 hours, 22,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 440-492
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1385980) DURING INSPECTION FOUND CORROSION ON WEB STA 440 TO 492.4 AT FORWARD CARGO COMPARTMENT. WEB STA 440 TO 492.4 AT FORWARD CARGO COMPARTMENT WAS REPLACED PER B737-800 SRM 51-40-02 PAR. 5 AND DWG: 143A8120 REV. A.
